MAUDE Adverse Event Report: ABBOTT MEDICAL PROCLAIM¿ 5 IMPLANTABLE PULSE GENERATOR; SCS IPG

ABBOTT MEDICAL PROCLAIM¿ 5 IMPLANTABLE PULSE GENERATOR; SCS IPG
Model Number 3665
Medical Device Problem Codes Battery Problem (2885); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter phone number: (b)(6).Date of event is estimated.
 
Event or Problem Description
It was reported the ipg had reached end of life.In turn, the ipg was explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
The reported observation of ¿end of life ipg¿ was confirmed.The root cause of the reported observation was due to the device having normal battery depletion to the end of life (eol).The device provided therapy per the programming up to the eol declaration date.The device longevity by determining the energy factors over the implant period.The estimated longevity range would have been 1 year up to 2.8 years +/-.25-year per ¿ 90205144, for model 3665.The total stimulation on time was 2.02 years, suggesting the device had normal battery depletion to the end of life.The device was subjected to a functional test on automated test equipment (ate).This tester verifies the electrical performance of the control/communication circuitry, and output signal integrity.The device exhibited normal device characteristics during testing.

Brand Name
PROCLAIM¿ 5 IMPLANTABLE PULSE GENERATOR
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key12476272
Report Number1627487-2021-17017
Device Sequence Number14381143
Product Code LGW
UDI-Device Identifier05415067023247
UDI-Public05415067023247
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2018
Device Model Number3665
Device Catalogue Number3665
Device Lot Number6127957
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer11/22/2021
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown